Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

On the fractional Fisher information with applications to a hyperbolic-parabolic system of chemotaxis

Abstract: Abstract We introduce new lower bounds for the fractional Fisher information. Equipped with these bounds we study a hyperbolic-parabolic model of chemotaxis and prove the global existence of solutions in certain dissipation regimes.

 Fuente: Journal of differential equations, Volume 262, Issue 4, 2017, pp 3250-3283

Editorial: Elsevier

 Fecha de publicación: 15/02/2017

Nº de páginas: 34

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jde.2016.11.028

ISSN: 1090-2732,0022-0396

Proyecto español: MTM2014-59488-P

Url de la publicación: https;//doi.org/10.1016/j.jde.2016.11.028